# SDR 20000424SH007

- Difficulty date: December 31, 1999
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N74777
- Make and model: Mooney M20B
- Aircraft serial: 1777
- System (JASC): 3234 · Landing Gear Selector
- Part: Bar
- Part number: 560011000
- Condition: Cracked
- Location: Gear Handle
- Part time: 2,613 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND TAXIING ABOUT ONE-HALF MILE, NOSE GEAR COLLAPSED AFTER GOING OVER DIP IN TAXI STRIP.  UPON INSPECTION OF GEAR SYSTEM, FOUND JOHNSON WITH SEVERAL CRACKS, ONE AT BASE OF HANDLE, 2 EACH AT NOSE ROD ATTACH ARM.  CAUSE, UNKNOWN.   (X)
